# SDR AALA201508189001

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, R1 ENTRY DOOR LOWER FWD, LEFT SIDE, GIRT BAR CRANK MECHANISM HAS EXCESSIVE PLAY.  R & R BUSHING ON R1 DOOR GIRT BAR SUPPORT MECHANISM IAW SOPM 20-50-03.  RUN & OPERATIONS CHECK DONE ON WC 19C64125005.
